# SDR 72906N546CS1

- Difficulty date: July 29, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N546CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605524
- Aircraft time: 1,636 hours, 1,135 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH TO AUS THE GEAR WAS EXTENDED FOR LANDING AND THE RT MAIN FAILED TO SHOW A DOWN AND LOCKED INDICATION.  PERFORMED LIGHT CHECK AND FOUND INDICATOR INOP, ALL OTHER INDICATIONS ON GEAR NORMAL.  COMPLIED WITH EMERGENCY BLOWDOWN OF GEAR AS A PRECAUTION AND DID A FLY BY TO CHECK IF ALL GEAR DOWN.  LANDED AIRCRAFT WITH NO PROBLEMS.  MAINTENANCE DETERMINED IT WAS A BAD LIGHT BULB. AIRCRAFT RETURNED TO SERVICE AFTER ALL REQUIRED CHECKS COMPLIED WITH.
